# SDR SWAA2023031013252

- Difficulty date: March 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 20,080 hours, 9,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FA FLASHLIGHT NOT TESTING<[01] REMOVED AND REPLACED F/A FLASHLIGHT BATTERY ;OPS CKS GOOD REF 25-64-00 (100593)
